# SDR CA070524005

- Difficulty date: May 19, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2710 · Aileron Control System
- Part: Link Assy
- Part number: 82740162001
- Condition: Broken
- Location: Rt Aileron
- Part time: 795 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN DOING WP8 INSPECTION TASK 000-057-640-500 GVI OF THE (RT) AILERON ASSY. MAINTENANCE FOUND LINK ASSY P/N 82740162-001 FROM THE RT AILERON LVDT BROKEN. (TC NR 20070524005)
